# SDR SIMA20220921004

- Difficulty date: September 21, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89
- Component: Panel Support
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005- RH OUTBD FLOOR PANEL SUPPORT AT FR 89 IS CORRODED (LEVEL 2 CORROSION)-C/A-RAR RH OTBD FLOOR PANEL SUPPORT AT FR 89 IAW EMB 175 SRM 51-40-08.
